MAUDE Adverse Event Report: TX027 TX-JACKSONVILLE-MCKNIGHT CRD FLEX 1500CC CANISTER WITH VALVE; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

TX027 TX-JACKSONVILLE-MCKNIGHT CRD FLEX 1500CC CANISTER WITH VALVE; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number 65652-616A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No sample was received by cardinal health for this reported incident.A team from engineering and quality reviewed the information received from the customer.Based on the limited information provided by the customer, it is believed that the separation of the bottom from the canister is a result of the cleaning agents used on the canister.Typically, a failure mode like this is caused when the canister is exposed to harsh cleaning agents that are contra indicated.These chemicals will degrade the material and cause breakage.Without a sample a definitive cause cannot be given.No further action required at this time.
 
Event or Problem Description
During induction of a patient, the receptacle of the outer suction jar gave way, rendering the suction non-functional.The suction was correctly mounted and the vacuum network depression was less than 800 mbar.

Brand Name
CRD FLEX 1500CC CANISTER WITH VALVE
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
TX027 TX-JACKSONVILLE-MCKNIGHT
200 mcknight st.
jacksonville TX 75766
MDR Report Key10646067
Report Number1423537-2020-00539
Device Sequence Number19573805
Product Code GCX
UDI-Device Identifier50885380158597
UDI-Public50885380158597
Combination Product (Y/N)N
Initial Reporter CountryRE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 10/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number65652-616A
Device Catalogue Number65652-616A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/08/2020
Initial Report FDA Received Date10/07/2020
Patient Sequence Number1